# SDR 2008UALA01723

- Difficulty date: March 25, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 70,742 hours, 7,960 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Oxygen Bottle
- Condition: Reads Low
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 3L O2 BOTTLE PRESSURE LOW. SUSPECT FAULTY SEAL. REPLACED OXYGEN BOTTLE. AC OK FOR SERVICE.
